# SDR 2000UALA00589

- Difficulty date: October 11, 2000
- Submitted: November 21, 2000
- Operation: Air carrier
- Aircraft: N7444U
- Make and model: Boeing 727222
- Aircraft serial: 21898
- Aircraft time: 60,383 hours, 35,094 cycles
- Engine: Pwa JT8D15
- System (JASC): 2782 · Leading Edge Slat Actuator
- Part: Actuator
- Condition: Malfunctioned
- Location: Slats
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ON DEPARTURE FROM PVD, NR 2 LEADING EDGE SLAT REMAINED IN THE EXTENDED POSITION.  DIVERTED TO BOSTON.  *S/D*  FOUND FAILED TAI TELESCOPING DUCT AND RESULTING DAMAGE TO NR 2 L/E SLAT.   REPLACED FAILED DUCT AND NR 2 L/E SLAT ASSY PER MAINTENANCE MANUAL.  SYSTEM OPS CHECK NORMAL.
